Alert archive / Georgia / Tornado Warnings in 2009

Tornado Warning 10, NWS Jacksonville, FL

April 5, 2009Atkinson County, Coffee County, Georgia

NWS Jacksonville, FL issued this tornado warning at Apr 5, 2009, 2:56 PM EDT for Atkinson County, Coffee County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2009, 2:56 PM EDT (18:56 UTC)
Expired
Apr 5, 2009, 3:29 PM EDT
In force
33 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Atkinson County, GA, Coffee County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2009-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2009-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 051856
TORJAX
GAC003-069-051945-
/O.NEW.KJAX.TO.W.0010.090405T1856Z-090405T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
256 PM EDT SUN APR 5 2009

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN ATKINSON COUNTY IN SOUTHEAST GEORGIA
  SOUTHERN COFFEE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 345 PM EDT

* AT 256 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR
  WILLACOOCHEE...MOVING EAST AT 15 MPH.

* THE TORNADO WILL BE NEAR...
   PEARSON BY 325 PM EDT...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3145 8311 3144 8267 3124 8271 3127 8304
      3130 8306 3133 8307 3134 8309 3135 8310
TIME...MOT...LOC 1856Z 267DEG 14KT 3137 8299

$$

CARROLL
1 follow-up statement
000 
WWUS52 KJAX 051929
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
329 PM EDT SUN APR 5 2009

GAC003-069-051940-
/O.CAN.KJAX.TO.W.0010.000000T0000Z-090405T1945Z/
ATKINSON GA-COFFEE GA-
329 PM EDT SUN APR 5 2009

...THE TORNADO WARNING FOR SOUTHERN COFFEE AND NORTHERN ATKINSON
COUNTIES IS CANCELLED...

ALL OR PART OF THIS WARNING HAS BEEN REPLACED BY A SEVERE
THUNDERSTORM WARNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3145 8311 3144 8267 3124 8271 3127 8304
      3130 8306 3133 8307 3134 8309 3135 8310
TIME...MOT...LOC 1930Z 267DEG 14KT 3138 8283

$$

PETERSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 5, 2:46 PM EDT, 10 minutes earlier.

Area forecast discussion, Apr 5, 2:46 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
246 PM EDT SUN APR 5 2009

...SLIGHT RISK OF SEVERE TSTMS THRU THE NIGHT...
...MUCH COLDER TEMPERATURES EARLY IN THE COMING WEEK...

.SYNOPSIS...WEAK UPPER RIDGE IS SHIFTING E OF THE AREA. SMALL BUT
POTENT SHORTWAVE IS PRESENTLY MOVING E ACROSS S CENTRAL GA. THIS
FEATURE IS ACTING ON INCREASED INSTABILITY S OF A WARM FRONT TO
PRODUCE SCATTERED STRONG TO SEVERE TSTMS JUST NW OF OUR COUNTY
WARNING AREA (CWA). MAIN IMPACT OF THESE STORMS IS LARGE HAIL. FAIRLY
THICK MULTI-LAYERED CLOUDINESS COVERS MOST OF THE AREA. S SFC FLOW
ACROSS THE AREA BUT STILL MOSTLY 10 KTS OR LESS. TEMPS RANGE FROM
NEAR 70 IN RECENT RAIN AREAS TO THE MID 80S OVER THE S INTERIOR.

.SHORT TERM...SHORTWAVE WILL CONTINUE MOVE ENE OVER THE N PORTION
OF THE CWA. STRONG TO SEVERE STORMS WILL PERSIST AS THEY MOVE
ACROSS THIS AREA. ACTIVITY ACROSS THE REMAINDER OF THE AREA WILL
BE SLOWER TO DEVELOP...BUT EXPECT AT LEAST LOW END SCATTERED
SHOWERS AND STORMS BY EVENING...ESPECIALLY ALONG SEABREEZE FRONTS
AND ANY OUTFLOWS FROM N CONVECTION.

LATER IN THE EVENING...NEGATIVE VORTICITY ADVECTION ON BACK SIDE
OF SHORTWAVE SHOULD REDUCE COVERAGE AND INTENSITY OF STORMS ACROSS
MUCH OF THE AREA. THE INFLUENCE OF THIS WILL DECREASE AFTER
MIDNIGHT...WITH ANOTHER ROUND OF SHOWERS AND TSTMS PRECEDING THE
APPROACHING COLD FRONT. COVERAGE OF PRECIP WILL LIKELY INCREASE AS
THE FRONT PROGRESSES ACROSS THE AREA...WITH 60% POPS ACROSS
PORTIONS OF NE FL AND EXTREME SE GA DURING THE 1ST HALF OF THE DAY
MON.

THE REMAINDER OF THE FORECAST HAS NOT CHANGED MUCH. STILL EXPECT
COLD AIR TO RUSH INTO THE AREA BEHIND THE COLD FRONT. A FREEZE IS
ANTICIPATED ACROSS MOST OF SE GA AND PORTIONS OF INTERIOR NE FL
WED MORNING AND A FREEZE WATCH MAY NEED TO BE ISSUED BY MON AFTN.

RECORDS FOR TUE AND WED MORNINGS...

        TUE 4/7     WED 4/8
AMG... 33 IN 1950  30 IN 2007
SSI... 36 IN 1950  37 IN 2007
JAX... 37 IN 1950  31 IN 2007
GNV... 37 IN 1950  35 IN 2007

.LONG TERM...TEMPERATURES WILL RETURN TO NEAR OR SLIGHTLY ABOVE
NORMAL BY THE LATTER HALF OF THE COMING WEEK. NEXT COLD FRONT WILL
MOVE INTO THE AREA FRI NIGHT AND SAT BRINGING ANOTHER CHANCE OF
PRECIP. HAVE MADE ONLY MINOR CHANGES TO THE EXTENDED PACKAGE.

&&

.AVIATION...EXPECTING CONDITIONS TO GRADUALLY DETERIORATE THIS
EVENING INTO THE OVERNITE HOURS AS THE COLD FRONT APPROACHES. A
SHORT WAVE MOVING JUST NORTH OF THE AREA THIS EVENING MAY ALSO
PRODUCE ISOLATED SHOWERS/STORMS AND HAVE VCSH IN ALL TERMINALS.
EXPECTING MVFR CIGS AT GNV AROUND 03Z AND REST OF TERMINALS AROUND
05Z. STRONG LOW LEVEL JET FORMS OVER THE AREA JUST PRIOR TO 12Z AND
HAVE LOW LEVEL WIND SHEAR BEGINNING AT 06Z AT ALL TERMINALS AND
CONTINUING THROUGH MONDAY MORNING. COLD FRONT PROGGED TO MOVE
THROUGH BETWEEN 12Z-16Z AND HAVE PREVAILING SHRA WITH VCTS AT ALL
TERMINALS WITH TEMPO TS AND IFR CONDITIONS.

&&

.MARINE...WINDS/SEAS INCREASE TONIGHT WITH APPROACH OF COLD FRONT
AND WILL CONTINUE WITH CURRENT ADVISORY FOR THE OFFSHORE. COLD FRONT
MOVES THROUGH MONDAY MORNING WITH SCATTERED TO NUMEROUS
SHOWERS/STORMS. WINDS SHIFT TO WEST AND INCREASE BEHIND FRONT LATE
MONDAY/TUESDAY. MAY POSSIBLY NEED A GALE WARNING OFFSHORE AND AN
ADVISORY NEAR SHORE FOR A PERIOD FROM MONDAY NIGHT INTO TUESDAY
MORNING.

&&

.FIRE WEATHER...A COLD FRONT WILL SWEEP THROUGH THE AREA MONDAY
MORNING. AN UPPER DISTURBANCE WILL BRING SCATTERED STORMS THIS
AFTERNOON AND EVENING. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL ACCOMPANY THE FRONT LATE TONIGHT INTO MONDAY
MORNING. SOME STORMS MAY BE SEVERE AND PRODUCE LARGE HAIL AND
DAMAGING WINDS. IN THE WAKE OF THE COLD FRONT MONDAY...BRISK
WESTERLY WINDS WILL ADVECT MUCH DRIER AIR INTO THE AREA. CRITICALLY
LOW RH VALUES ARE FORECAST AREAWIDE ON TUESDAY ALONG WITH GUSTY
WESTERLY WINDS AND HIGH DISPERSIONS. THIS HAS PROMPTED THE ISSUANCE
OF A FIRE WEATHER WATCH. VERY DRY CONDITIONS WILL PERSIST THROUGH AT
LEAST MIDWEEK WITH RED FLAGS ANTICIPATED ON WEDNESDAY ACROSS
NORTHEAST FLORIDA.

&&

.HYDROLOGY...RIVER FLOOD WARNINGS HAVE BEEN UPDATED A FEW TIMES
TODAY TO INCLUDE THE LATEST FORECAST RIVER LEVELS. WILL LIKELY SEE
RECORD FLOODING AT STATENVILLE AND ATKINSON AND NEAR RECORD FLOODING AT
WAYCROSS. MAJOR FLOODING IS ALSO EXPECTED ALONG THE SANTA FE RIVER
AT HILDRETH AND 3 RIVERS ESTATES. SEE THE LATEST FLS AND FLW
PRODUCTS FOR THE MOST RECENT RIVER FORECASTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  60  66  35  56 /  50  30  10   0
SSI  64  70  39  58 /  20  40  10   0
JAX  65  72  38  59 /  20  50  10   0
SGJ  67  76  44  60 /  20  60  10   0
GNV  66  73  40  59 /  30  60  10   0
OCF  66  76  42  61 /  20  50  10   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM TUE AFTERNOON THRU TUE EVENING FOR
     ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...FIRE WEATHER WATCH FROM TUE AFTERNOON THRU TUE EVENING FOR
     APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-
     JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY FROM 5 AM MON TO 10 AM WED FOR
     ALTAMAHA SOUND GA TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

&&

CARROLL/PETERSON/KERNS
Hazardous weather outlook, Apr 5, 12:15 PM EDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1215 PM EDT SUN APR 5 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1215 PM EDT SUN APR 5 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON...
...SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT...
...FLOOD WARNINGS REMAIN IN EFFECT FOR VARIOUS RIVERS ACROSS
SOUTHEAST GEORGIA AND NORTHEAST FLORIDA...

A WARM FRONT CONTINUE TO LIFT NORTH ACROSS THE AREA THIS AFTERNOON.
BEHIND THIS FEATURE...THE ATMOSPHERE WILL RAPIDLY BECOME MOIST AND
UNSTABLE. THIS...IN COMBINATION WITH SEABREEZE CIRCULATIONS AND THE
APPROACH OF A MID-LEVEL DISTURBANCE...MAY TRIGGER STRONG
THUNDERSTORMS THIS AFTERNOON AND EVENING. IN ADDITION...AN
UNSEASONABLY STRONG COLD FRONT WILL THEN APPROACH THE AREA LATE
TONIGHT AND INTO MONDAY MORNING...BRINGING YET ANOTHER CHANCE FOR
STRONG TO SEVERE THUNDERSTORMS. THESE THUNDERSTORMS WILL HAVE THE
POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND PERHAPS
ISOLATED TORNADOES.

SIGNIFICANT RIVER FLOODING WILL CONTINUE ACROSS PORTIONS OF SOUTHEAST
GEORGIA AND NORTHEAST FLORIDA TODAY AND INTO NEXT WEEK. RECORD
FLOODING IS OCCURRING ON THE ALAPAHA RIVER AT STATENVILLE...AND NEAR
RECORD FLOODING IS OCCURRING ALONG THE SATILLA RIVER AT WAYCROSS.
THE SANTA FE RIVER AT BOTH THREE RIVERS ESTATES AND HILDRETH IS
FORECAST TO REACH MAJOR FLOOD STAGE LATER IN THE WEEK. MODERATE
FLOODING IS OCCURRING ALONG THE ALTAMAHA RIVER AT BOTH BAXLEY AND
CHARLOTTE. THE SATILLA RIVER AT ATKINSON IS FORECAST TO REACH
MODERATE FLOOD STAGE THIS AFTERNOON. PLEASE REFER TO THE FLOOD
WARNINGS AND STATEMENTS FOR COMPLETE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

...RIVER FLOODING WILL CONTINUE ACROSS SOUTHEAST GEORGIA AND
NORTHEAST FLORIDA THROUGH MUCH OF THE UPCOMING WEEK...

THE COLD FRONT WILL CLEAR THE AREA BY LATE MONDAY MORNING. STRONG TO
SEVERE THUNDERSTORMS MAY PRECEDE THE FRONT. UNSEASONABLY COLD AIR
WILL POUR INTO THE REGION THROUGH MIDWEEK...ALLOWING FOR
TEMPERATURES TO FALL INTO THE MID 30S TUESDAY MORNING...WITH
SUB-FREEZING TEMPERATURES EXPECTED FOR MUCH OF THE INTERIOR
WEDNESDAY MORNING.

DANGEROUS FIRE CONDITIONS ARE FORECAST ACROSS SOUTHEAST GEORGIA AND
NORTHEAST FLORIDA ON TUESDAY AND ACROSS NORTHEAST FLORIDA ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED THIS
AFTERNOON AND OVERNIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

EZ/DS/SEC

In the hours before

Local storm report, Apr 5, 9:52 AM EDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
952 AM EDT SUN APR 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 AM     FLOOD            MAYDAY                  30.83N 83.01W
04/05/2009                   ECHOLS             GA   LAW ENFORCEMENT

            THE ECHOLS COUNTY SHERIFF REPORTED 25 HOMES EVACUATED
            AROUND BRYNER ROAD WHICH LEADS TO THE RIVER. VALENTINE
            ROAD IS CLOSED DUE TO A WASHOUT. ALL THIS FLOODING IS IN
            AND AROUND MAYDAY WHERE FLOODING IS OCCURRING ALONG THE
            ALAPAHA RIVER.

&&

BKERNS
Local storm report, Apr 5, 11:21 AM EDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1121 AM EDT SUN APR 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     HAIL             2 NE OCEANWAY           30.49N 81.61W
04/02/2009  E0.88 INCH       DUVAL              FL   TRAINED SPOTTER

            A STORM SPOTTER JUST NORTHEAST OF JACKSONVILLE
            INTERNATIONAL REPORTED NICKEL SIZED HAIL.

&&

PP
Local storm report, Apr 5, 11:58 AM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1158 AM EDT SUN APR 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     FLOOD            7 N STATENVILLE         30.80N 83.03W
04/05/2009                   ECHOLS             GA   PUBLIC

            MAJOR FLOODING ON BOTH BANKS OF THE ALAPAHA RIVER. HOUSE
            IS 10 FEET ABOVE THE GROUND AND WATER LEVEL IS PRESENTLY
            20 INCHES BELOW THE FLOOR. THE RATE OF RISE HAS DECREASED
            SIGNIFICANTLY THIS MORNING.

&&

CARROLL
Special weather statement, Apr 5, 12:19 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1219 PM EDT SUN APR 5 2009

GAZ132-051700-
COFFEE-
1219 PM EDT SUN APR 5 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
COFFEE COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 100 PM
EDT...

AT 1219 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 22 MILES WEST OF AMBROSE...OR 9 MILES
WEST OF OCILLA...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND PRIDGEN...BROXTON AND AMBROSE THROUGH 100 PM
EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3156 8307 3161 8306 3165 8302 3167 8300
      3177 8301 3179 8298 3179 8290 3178 8289
      3149 8279 3147 8313
TIME...MOT...LOC 1619Z 257DEG 22KT 3162 8339

PETERSON
Local storm report, Apr 5, 1:45 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
145 PM EDT SUN APR 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     FLOOD            NAHUNTA                 31.21N 81.98W
04/05/2009                   BRANTLEY           GA   EMERGENCY MNGR

            2 HOMES FLOODED AND 10 TO 20 MORE HOMES IN DANGER OF
            FLOODING NEAR THE SATILLA RIVER. 13 DIRT ROADS ARE CLOSED
            ACROSS THE COUNTY INCLUDING 9 NEAR THE SATILLA RIVER.
            WATER IS BEGINNING TO RECEDE FROM MOST ROADWAYS.

&&

CARROLL
Local storm report, Apr 5, 2:51 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT SUN APR 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     HAIL             DOUGLAS                 31.51N 82.85W
04/05/2009  M0.25 INCH       COFFEE             GA   EMERGENCY MNGR

            COFFEE COUNTY EMA REPORTS PEA SIZE HAIL IN DOWNTOWN
            DOUGLAS.

&&

PKEEGAN

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 4:04 AM EDTFire Weather WatchJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more34 hr
Apr 5, 12:19 PM EDTSpecial Weather StatementJAXCoffee41 min
Apr 5, 2:14 PM EDTSevere Thunderstorm WarningJAXCoffee46 min
Apr 5, 2:59 PM EDTSevere Thunderstorm WarningJAXBacon, Coffee, Ware28 min
Apr 5, 3:23 PM EDTSevere Thunderstorm WarningJAXAppling, Atkinson, Bacon, Brantley, Coffee, Pierce and 2 more30 min
Apr 5, 3:48 PM EDTSevere Thunderstorm WarningJAXBrantley, Pierce, Ware42 min
Apr 5, 3:54 PM EDTTornado WarningJAXBrantley36 min
Apr 5, 4:11 PM EDTSpecial Weather StatementJAXCamden, Glynn49 min
Apr 5, 4:17 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Glynn58 min
Apr 5, 6:52 PM EDTSpecial Weather StatementJAXCamden, Glynn38 min

Nearby

Tornado Warnings in Georgia, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.